# SDR AALA202304045934

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11081
- Aircraft time: 1,402 hours, 400 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Not Seated
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 4R DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND LAVATORY 4R ROLLER OFF TRACK AND RESEATED THE ROLLER IN THE TRACK. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
